Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

The Brocard Angle and a Geometrical Gem from Dmitriev and Dynkin

Ádám Besenyei
The American Mathematical Monthly
Vol. 122, No. 5 (May 2015), pp. 495-499
DOI: 10.4169/amer.math.monthly.122.5.495
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.5.495
Page Count: 5
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($19.00)
  • Add to My Lists
  • Cite this Item
The Brocard Angle and a Geometrical Gem from Dmitriev and Dynkin
Preview not available

Abstract

In a celebrated paper on the eigenvalues of special matrices, N. Dmitriev and E. Dynkin formulated and proved a nice geometrical lemma. This lesser-known gem provides a simple proof of the maximal value of the Brocard angle and yields also the solution to some challenging problems from the past few decades.

Page Thumbnails